# SDR USAA2011041891511

- Difficulty date: March 30, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 89,543 hours, 32,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - CRACK ON FLOORBEAM STABILIZATION STRAP AT BS 1620, RBL 24.75.  REPAIRED FLOORBEAM STABILIZATION STRAP AT BS 1620, RBL 24.75 IAW B757 SRM 51-70-13.
